# SDR IXKA9600082

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 12355814
- Condition: Broken
- Location: Nr 1 Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT ON TAKEOFF.  REMOVED AND REPLACED 8TH STAGE CHECK VALVE PER MM 36-10-21.  (M)
